# SDR SWAA2025092611531

- Difficulty date: September 4, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 70,487 hours, 42,125 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Elongated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON BEAM LOCATED ORSS281 TRAILING EDGE AT LT WING 2025-549032<[01] REAMED HOLE ON BEAM LOCATED ORSS281 TRAILING EDGE AT LT WING IAW B737-700 SRM 51-40-05-0G-0 FIGURE 4 SHEET 3 TABLE B. SEE INDIVIDUAL SIGNS OFF BELOW;[02] CERTIFIED ACTION 1; COMPLETED
